News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Weight loss and associated problems


 sm138929 - Fri Apr 13, 2007 1:39 pm

Hi ,
I am 28 yrs old Male..I have been suffering from intestinal problems accompanied by weight loss for last 8-10 months .Previously I was treated for liver and stomach problems .I am still having bad stool ,swallowing problem ,bubbling sound in the stomach and right side intermittent pain below the rib cage . drowsiness and loss of appetitie.I have lost considerable weight ..I have gas problem and a itchig feeling when passing stool .Recently I am having headaches and a feeling of tremor in night ..I have some vision disturbance ..Currently i am taking pantoparazole tabs in the morning.I was given several tests in january like Endoscopy,colonoscopy,liver func test ,Blood and stool test ,urine test,xray of chest etc .please suggest what to do
 Dr. Chan Lowe - Thu Apr 19, 2007 11:55 pm

User avatar If all your tests were normal I would recommend that the search for the cause be expanded outside the GI tract, to such things as infections.

Also, you should be tested for ova and parasites if you have been.

Follow up with a GI specialist is important. You may need some of these tests repeated to look for any changes.

Best wishes.
 sm138929 - Fri Apr 20, 2007 12:00 pm

I am trying to get an appointment with the doctor as early as possible.
 sm138929 - Wed May 02, 2007 7:27 pm

Hi Doctor,
As suggested i went to one doctor of Internal medicine yesterday .He checked my case reports and suggested that I be on normal diet .he prescribed me two medicines .
a) Nexium 40 mg once a day
b) Reglan 10 mg thrice daily before meal .

He told me that these medications will be used for 14 days and he asked me to go for a Barium Xray if things don't look good after the medication dosage.
What is your advice at this point..

Thanks,
 Dr. Chan Lowe - Thu May 03, 2007 1:55 am

User avatar This plan of treatment seems very reasonable to me. If your symptoms are not improving the barium series may give some good information.

Best wishes.
 sm138929 - Thu May 03, 2007 2:31 pm

Hi Doctor,
Thanks for the advice.I would like to ask if Reglan 10 mg is ok for me since the pharmacist told me it will have some side effects .I was told that it is used for nausea and vomitting tendencies but what i have is a choked ness in throat after food intake or even water ..Will this drug be ok in this case??

please suggest

Thanks ,

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here